| Model Number |
778624 |
| Medical Device Problem Codes |
Fracture (1260); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the urethral stent was broken upon opening the package.
Additional Manufacturer Narrative
The reported event was confirmed and the cause was unknown.1 sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for patient treatment.The product caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used inlay stent.Visual inspection of the sample noted one of the pigtail ends of the stent broke off.This does not meet the specification "tube must be free of lumps, flat spots, voids or other deformities." a potential root cause for this failure could be ¿inappropriate package design¿.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.H11:section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the urethral stent was broken upon opening the package.